# SDR R61A201909210988

- Difficulty date: September 21, 2019
- Submitted: September 24, 2019
- Operation: Air carrier
- Aircraft: N446YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000457
- Aircraft time: 12,295 hours, 8,339 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FIRST CLASS SECTION OF PHOTOLUMINESCENT STRIP INOP. R&R PHOTOLUMINESCENT STRIP IAW AMM 33-50-21. OPS CHECK GOOD.
